MathSciNet Relay Station
MathSciNet bibliographic data
MR650686 (83i:94017) 94B25 (05C99 94B20)
Tanner, R. Michael A recursive approach to low complexity codes. IEEE Trans. Inform. Theory 27 (1981), no. 5, 533–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement